Use este identificador para citar ou linkar para este item: https://observatorio.fm.usp.br/handle/OPI/2272
Título: Induction or exacerbation of psoriatic lesions during anti-TNF-alpha therapy for inflammatory bowel disease: A systematic literature review based on 222 cases
Autor(es): DENADAI, RafaelTEIXEIRA, Fabio VieiraSTEINWURZ, FlavioROMITI, RicardoSAAD-HOSSNE, Rogerio
Parte de: JOURNAL OF CROHNS & COLITIS, v.7, n.7, p.517-524, 2013
Resumo: Background: Paradoxical cases of psoriatic lesions induced or exacerbated by anti-tumor necrosis factor (TNF)-alpha therapy have been reported more frequently in recent years, but data related to inflammatory bowel disease (IBD) are rare. A systematic literature review was performed to provide information about this adverse effect in patients with IBD who receive anti-TNF therapy. Methods: Published studies were identified by a search of Medline, Embase, Cochrane, SciELO, and LILACS databases. Results: A total of 47 studies (222 patients) fulfilled the inclusion criteria and were selected for analysis. Clinical and therapeutic aspects varied considerably among these reports. Of the 222 patients, 78.38% were diagnosed with Crohn's disease, and 48.20% were female. The mean patient age was 26.50 years, and 70.72% of patients had no history of psoriasis. Patients developed psoriasiform lesions (55.86%) more often than other types of psoriatic lesions, and infliximab was the anti-TNF-alpha therapy that caused the cutaneous reaction in most patients (69.37%). Complete remission of cutaneous lesions was observed in 63.96% of the cases. Conclusions: We found that psoriatic lesions occurred predominantly in adult patients with Crohn's disease who received infliximab and had no previous history of psoriasis. Most patients can be managed conservatively without discontinuing anti-INF-alpha therapy.
Aparece nas coleções:

Artigos e Materiais de Revistas Científicas - HC/ICHC
Instituto Central - HC/ICHC


Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
art_ROMITI_Induction_or_exacerbation_of_psoriatic_lesions_during_anti_2013.PDF
  Restricted Access
publishedVersion (English)334.86 kBAdobe PDFVisualizar/Abrir    Solicitar uma cópia

Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.